RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 100–104 (Mi mz4287)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution branching and polynomial integrals in an invertible system on a torus

V. V. Kozlov


Full text: PDF file (450 kB)

English version:
Mathematical Notes, 1988, 44:1, 543–545

Bibliographic databases:

Document Type: Article
UDC: 517.9+531.01
Received: 18.01.1988

Citation: V. V. Kozlov, “Solution branching and polynomial integrals in an invertible system on a torus”, Mat. Zametki, 44:1 (1988), 100–104; Math. Notes, 44:1 (1988), 543–545

Citation in format AMSBIB
\Bibitem{Koz88}
\by V.~V.~Kozlov
\paper Solution branching and polynomial integrals in an invertible system on a torus
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 100--104
\mathnet{http://mi.mathnet.ru/mz4287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962379}
\zmath{https://zbmath.org/?q=an:0825.58031}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 543--545
\crossref{https://doi.org/10.1007/BF01158121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300010}


Linking options:
  • http://mi.mathnet.ru/eng/mz4287
  • http://mi.mathnet.ru/eng/mz/v44/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. L. Ziglin, “The Absence of an Additional Real-Analytic First Integral in Some Problems of Dynamic”, Funct. Anal. Appl., 31:1 (1997), 3–9  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. L. Ziglin, “On the non-existence of a supplementary meromorphic first integral in a Hamiltonian system with two degrees of freedom in the case of a bifurcation of solutions of an inhomogeneous reduced variational system”, Russian Math. Surveys, 53:5 (1998), 1108–1109  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:43
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019